AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ゥALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back Anabolic Steroids Discussion and Bodybuilding Forum > Female Fitness Discussion > Female Fitness Forum

Reply
 
LinkBack Thread Tools Display Modes
Eq and liver
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 12
Join Date: Jun 2011
Eq and liver - 09-16-2011, 07:38 AM

What kind of effects will 12 wks at 500mg of eq have on your liver ? I知 like a mother for my boyfriend...
   
Reply With Quote
Old
  (#2)
AnaSCI VET / Donating Member
 
PRIDE's Avatar
 
Offline
Posts: 1,675
Join Date: Apr 2009
09-16-2011, 08:39 AM

Quote:
Originally Posted by kristie'89 View Post
What kind of effects will 12 wks at 500mg of eq have on your liver ? I知 like a mother for my boyfriend...
Is this in regards to your boyfriend taking EQ, yet you post it in the female forum?

If this is regarding your boyfriend, this amount and time frame should not yield any serious liver issues. EQ is one of the more safer AAS with much less side effects, making it possible to run it for extended periods of time.

Although when running any AAS, you should be using a liver protectant...For this I would suggest Synthetek Synthergine - The #1 liver protectant in the world!
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 12
Join Date: Jun 2011
09-16-2011, 09:00 AM

Quote:
Originally Posted by PRIDE. View Post
Is this in regards to your boyfriend taking EQ, yet you post it in the female forum?

If this is regarding your boyfriend, this amount and time frame should not yield any serious liver issues. EQ is one of the more safer AAS with much less side effects, making it possible to run it for extended periods of time.

Although when running any AAS, you should be using a liver protectant...For this I would suggest Synthetek Synthergine - The #1 liver protectant in the world!
Ei, sorry for that ! Is for my boyfriend .
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 12
Join Date: Jun 2011
09-16-2011, 09:02 AM

Anyway , thanks for your quickly input.
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 75
Join Date: May 2011
09-19-2011, 11:57 AM

Quote:
Originally Posted by kristie'89 View Post
What kind of effects will 12 wks at 500mg of eq have on your liver ? I知 like a mother for my boyfriend...
not much
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 25
Join Date: Apr 2011
09-21-2011, 12:48 PM

Quote:
Originally Posted by kristie'89 View Post
What kind of effects will 12 wks at 500mg of eq have on your liver ? I知 like a mother for my boyfriend...
It won't really have any negative effects on it.
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Offline
Posts: 40
Join Date: May 2011
09-22-2011, 08:05 AM

EQ is not hard on the liver! I am not an expert , but I don't think it affects the liver at all.
   
Reply With Quote
Old
  (#8)
AnaSCI MEMBER
 
Offline
Posts: 40
Join Date: Jan 2010
09-23-2011, 06:22 AM

Can you run EQ 400mg per week alone?
   
Reply With Quote
Old
  (#9)
AnaSCI MEMBER
 
Offline
Posts: 61
Join Date: Oct 2010
09-27-2011, 04:07 AM

Quote:
Originally Posted by race00 View Post
Can you run EQ 400mg per week alone?
Sure, but stacking it with a low test dose would be much better.
   
Reply With Quote
Old
  (#10)
AnaSCI MEMBER
 
ohpack's Avatar
 
Offline
Posts: 96
Join Date: May 2011
09-28-2011, 04:31 AM

Quote:
Originally Posted by eric.o View Post
Sure, but stacking it with a low test dose would be much better.
yes, add some test
   
Reply With Quote
Old
  (#11)
AnaSCI MEMBER
 
Offline
Posts: 12
Join Date: Jun 2011
10-06-2011, 04:46 AM

thank you all for your answers
   
Reply With Quote
Old
  (#12)
AnaSCI MEMBER
 
jswole's Avatar
 
Offline
Posts: 30
Join Date: Aug 2011
10-06-2011, 08:01 PM

Test an eq make a great couple!


Pain is weakness leaving the body....
   
Reply With Quote
Old
  (#13)
AnaSCI VET / Donating Member
 
PRIDE's Avatar
 
Offline
Posts: 1,675
Join Date: Apr 2009
10-07-2011, 12:50 PM

Quote:
Originally Posted by eric.o View Post
Sure, but stacking it with a low test dose would be much better.
I agree.
   
Reply With Quote
Old
  (#14)
AnaSCI MEMBER
 
Offline
Posts: 51
Join Date: May 2011
10-10-2011, 06:57 AM

Quote:
Originally Posted by eric.o View Post
Sure, but stacking it with a low test dose would be much better.
I'd have to agree, add some test.
   
Reply With Quote
Old
  (#15)
AnaSCI MEMBER
 
MPMC's Avatar
 
Offline
Posts: 213
Join Date: Aug 2009
10-10-2011, 08:04 PM

Maybe Im the only one that feels this way but,, if youre boyfriend is too lazy to do his own research than maybe he shouldnt be using aas...
   
Reply With Quote
Old
  (#16)
AnaSCI MEMBER
 
betterhalf's Avatar
 
Offline
Posts: 3
Join Date: Oct 2011
10-12-2011, 04:57 AM

Honestly almost perfect though I'd go as high as 500 on the test and mast too whatchya got lined up for PCT?
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 07:42 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.